alls well that ends well

alls well that ends well

just typed it and lost it

Went to the phisio yesterday and had the old heat ultra sound and needles shoved in not to bad this morning YET! But had a little twinge in the back this morning in the middle of the back. Been doing a bit of research on these PREDISOLONE tablets and the can cause ligament problems which it the way I feel in places I WONDER cos I have been on these a long time now and they may just be causing problems now knee keeps clunking underneath when walking and ankle hurts and hip a bit stiff cos im shoving weight back to that leg a bit now.

Last time I went to podiatry my feet where well nearly back to normal I was beginning to think this was a waste of time I don’t know they have been a bit swelled and red and things like last time all in a matter of days. I also wonder it my double hernia op I had in Jan has brought it on with a bit of a delay.

Also looked at ANXIETY this can so one guy say cause inflammation in joint (well I got plenty of that trying to get me hols and tt in lol

It seems like every time I build a new bike this bloody thing crops up again so I cant ride the bugger MY BODY SAYS HES FINISHED TIME TO BUGGER HIM UP AGAIN so if the weather brightens up today lets see if we can get a decent walk in and bugger yesterdays phisio up it’s the only thing that helped last time lol

and also when this thing comes on i get two little swellings on my little fingers always get this so this is my markers wonder if it is them tabs going docs tomorrow BUT HE IS ABOUT AS MUCH USE AS SHIT UNDER MY SHOE lol

ps im the ugly one on the right

6 Replies

oldestnewest
  • Good luck with the docs,but like you say they are useless.  We will just have to put up with the pain. Exercise my rheumy says and when i do whats happens i am in agony. I have too much on with hubby to worry about my pain darling.xxxxx

  • How is he doing Sylvie? Cx

  • He is happier now the first part is over with now for Friday for the op.xxxx

  • If he is happy you will be.xx

  • Great photo , you look well happy .  I'm glad the team seem to be looking after you with Physio and needles!

    I'm still on and off steroids too but I'm not sure I could manage without so sorta try not to worry too much about the side effects as I feel so much better with them!

    Have a good day and hope the sun is shining where you are. 

  • sun just come out phisi i pay a good guy at warrington just walked 1 mile today a bit more later

You may also like...